# SDR ASOA2015010912033

- Difficulty date: December 15, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL SEGMENT 374-485 CORRODED AT FWD SECTION OF TRACK.  REMOVED BAD SEAT TRACK IAW AMM 53-00-49-000-801, CONFIG A03.  STARTED FABRICATING NEW SEAT TRACK FROM N126-2075 EXTRUSION IAW REO 670-53-00-343, STEP NR 1.  COMPLETED FABRICATION OF SEAT TRACK IAW REO 670-53-00-343.  INSTALLED SEAT TRACK IAW REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV G.
